# SDR AALA981054

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 505-515
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD CARGO BELLY SKIN CORRODED STATION 505-515, INBOARD SIDE STRINGER 26L.  REMOVED CORROSION AND INSTALLED SKIN REPAIR PER SRM 53-30-3 FIG 24.  (M)
